Penicillin allergy

What is Penicillin allergy?

A penicillin drug reaction is an adverse drug reaction associated with the use of penicillin.

Common adverse drug reactions (≥1% of patients) associated with use of the penicillins include diarrhea, hypersensitivity, nausea, rash, neurotoxicity, urticaria, and superinfection (including candidiasis). Infrequent adverse effects (0.1–1% of patients) include fever, vomiting, erythema, dermatitis, angioedema, seizures (especially in people with epilepsy), and pseudomembranous colitis.

Questions and answers on "Penicillin allergy"

I was diagnosed with a Penicillin allergy in 1991. Subsequently,I developed sensitivity to peanuts. I am 66 years
old,female. I tend to have...

doctor1 MD

allergies when not treated tends to recur and can start giving symptomps at any time
when you have allergy to one sustance it may increase to...

Read Full Thread   Ask a Doctor Now

I ate two pieces of mouldy bread (accidentally) and I have a penicillin allergy . Will I be okay ?

doctor1 MD

Hi,
eating mouldy bread and having pencillin allergy has no relation dont worry, just dont eat mouldy bread again.
Take care

Read Full Thread   Ask a Doctor Now

Recent questions on Penicillin allergy